Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 25, NWS Pocatello, ID

September 3, 2007

NWS Pocatello, ID issued this red flag warning at Sep 3, 2007, 2:43 AM MDT. It took effect at Sep 3, 2007, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 3, 2007, 2:43 AM MDT (08:43 UTC)
In effect from
Sep 3, 2007, 2:00 PM MDT
Expired
Sep 3, 2007, 8:24 PM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 030843
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
243 AM MDT MON SEP 3 2007

...RED FLAG WARNING IS IN EFFECT FOR ZONES 405/406/407 THIS
AFTERNOON DUE TO THE COMBINATION OF LOW RH...GUSTY WINDS...AND
HAINES 6...

IDZ405>407-032200-
/O.UPG.KPIH.FW.A.0017.070903T2000Z-070904T0300Z/
/O.NEW.KPIH.FW.W.0025.070903T2000Z-070904T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
243 AM MDT MON SEP 3 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR GUSTY WINDS...LOW RH...AND HAINES 6...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A VERY DRY AIRMASS WILL OVERSPREAD THE AREA TODAY...AND WINDS
ALOFT WILL SUPPORT WIND GUSTS TO 25 MPH IN MOST LOCATIONS. RH
VALUES WILL DROP 3 TO 8 PERCENT OVER VALUES YESTERDAY...WITH MOST
LOCATIONS EXPERIENCING VALUES LESS THAN 18 PERCENT. IN
ADDITION...INTENSE SURFACE HEATING AND INSTABILITY WILL LEAD TO
HAINES 6 VALUES OVER THE AREA. THESE THREE FACTORS WILL LEAD TO A
PERIOD OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS85 KPIH 032047
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
247 PM MDT MON SEP 3 2007


IDZ405>407-040900-
/O.NEW.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/
/O.CON.KPIH.FW.W.0025.000000T0000Z-070904T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
247 PM MDT MON SEP 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING IN CENTRAL IDAHO ZONES 405/406/407 FOR GUSTY WINDS...LOW 
HUMIDITIES AND HAINES INDEX OF 6...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING IN IDAHO ZONES 405/406/407 FOR GUSTY WINDS DUE TO 
FRONTAL PASSAGE AND DRY LIGHTNING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

A DRY AIRMASS IS IN PLACE OVER MUCH OF CENTRAL AND EASTERN IDAHO
TODAY. AFTERNOON HUMIDITY VALUES ARE DROPPING INTO THE SINGLE
DIGITS AND TEENS OVER THE WARNED AREA WITH WIND GUSTS EXPECTED
AROUND 25 MPH LATER THIS AFTERNOON. THIS COMBINED WITH A HAINES
INDEX OF 6 IS CREATING CRITICAL FIRE WEATHER CONDITIONS THAT WILL
LAST INTO THE EVENING HOURS. 

A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS
IDAHO IN THE NEXT 24 HOURS. AHEAD OF THE SYSTEM...A COLD FRONT
WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING
WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE
CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT
FIRST...STORMS POTENTIALLY COULD BE DRIER IN NATURE PRODUCING
FREQUENT LIGHTNING AND GUSTY WINDS. LATER IN THE DAY...STORMS ARE
EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH
WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS
THE AREA.


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IDZ409>413-040900-
/O.NEW.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
247 PM MDT MON SEP 3 2007

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING IN IDAHO ZONES 409/410/411/412/413 FOR GUSTY WINDS 
DUE TO FRONTAL PASSAGE AND DRY LIGHTNING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS
IDAHO IN THE NEXT 24 HOURS. AHEAD OF THE SYSTEM...A COLD FRONT
WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING
WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE
CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT
FIRST...STORMS POTENTIALLY COULD BE DRIER IN NATURE PRODUCING
FREQUENT LIGHTNING AND GUSTY WINDS. LATER IN THE DAY...STORMS ARE
EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH
WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS
THE AREA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KPIH 040224
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
824 PM MDT MON SEP 3 2007

IDZ405>407-041430-
/O.CAN.KPIH.FW.W.0025.000000T0000Z-070904T0300Z/
/O.CON.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
824 PM MDT MON SEP 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR IDAHO ZONES 405/406/407 DUE TO GUSTY 
WINDS FROM A FRONTAL PASSAGE AND DRY LIGHTNING...
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING FOR FIRE WEATHER
ZONES 405/406/407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING FOR THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS 
DUE TO A COLD FRONTAL PASSAGE AND DRY LIGHTNING.

THE CRITICAL FIRE DANGER OF THIS AFTERNOON AND EARLY EVENING HAS
ENDED AS HUMIDITIES...WIND SPEEDS AND HAINES INDEX VALUES ARE NO 
LONGER EXCEEDING CRITICAL FIRE WEATHER THRESHOLDS.

A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS
IDAHO TOMORROW. AHEAD OF THE SYSTEM...A COLD FRONT
WILL CROSS THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING
WINDS CAUSING CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE
CHANCE OF THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST...
STORMS ARE FORECAST TO BE DRIER IN NATURE PRODUCING FREQUENT
LIGHTNING AND GUSTY AND ERRATIC WINDS. LATER IN THE AFTERNOON...
STORMS ARE EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS.
EVEN WITH WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES
ACROSS THE AREA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

IDZ409>413-041430-
/O.CON.KPIH.FW.A.0018.070904T2100Z-070905T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
824 PM MDT MON SEP 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 409/410/411/412/413 
DUE TO GUSTY WINDS FROM A FRONTAL PASSAGE AND DRY LIGHTNING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A STORM SYSTEM CURRENTLY OVER THE PACIFIC OCEAN WILL MOVE TOWARDS
IDAHO TOMORROW. AHEAD OF THE SYSTEM...A COLD FRONT WILL CROSS
THROUGH THE WATCH AREA...CREATING GUSTY AND SHIFTING WINDS CAUSING
CONCERNS FOR EXISTING OR NEW FIRES. ALSO...THE CHANCE OF
THUNDERSTORMS WILL INCREASE THROUGH THE DAY. AT FIRST... STORMS
ARE FORECAST TO BE DRIER IN NATURE PRODUCING FREQUENT LIGHTNING
AND GUSTY AND ERRATIC WINDS. LATER IN THE AFTERNOON... STORMS ARE
EXPECTED TO BECOME MORE WET AND PRODUCE WETTING RAINS. EVEN WITH
WETTER STORMS...FREQUENT LIGHTNING COULD SPARK NEW FIRES ACROSS
THE AREA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 2, 9:13 PM MDT, 5 hours 30 minutes earlier.

Area forecast discussion, Sep 2, 9:13 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
913 PM MDT SUN SEP 2 2007

.UPDATE...

SHOWERS AND THUNDERSTORMS HAVE LARGELY DISSIPATED WITH THE LOSS OF
THE DAYTIME HEATING. SKIES SHOULD CONTINUE TO CLEAR THROUGH THE
EVENING. WILL ISSUE AN UPDATE SHORTLY TO REMOVE EVENING WORDING.
REST OF FORECAST LOOKS REASONABLE.

VALLE

&&

.PREV DISCUSSION... /ISSUED 255 PM MDT SUN SEP 2 2007/

SHORT TERM...TONIGHT THROUGH TUESDAY. WV SAT IMAGERY SHOWS WEAK
WAVE MOVING NORTHEAST THROUGH FCST AREA THIS AFTERNOON. VIS/IR SAT
IMAGERY AND RADAR INDICATE WEAK CONVECTION REMAINS MAINLY ACROSS
THE SOUTHERN HIGHLANDS. 12Z NAM SEEMS TO BE ON TRACK WITH
PLACEMENT...BUT OVER DONE WITH QPF. HAVE BLENDED LOW POPS FURTHER
NORTH INTO THE SOUTHERN EDGE OF SNAKE VALLEY FOR THIS EVENING.
ONCE THIS WAVE PASSES THROUGH...EXPECT DRY CONDITIONS TO PREVAIL
WITH LITTLE MOISTURE OR SHORTWAVE ACTIVITY UPSTREAM. START TO SEE
A CHANCE BEGINNING TUESDAY AS LARGE TROUGH OFF PACIFIC COAST
BEGINS TO SWING INLAND. NAM AND GFS SURPRISINGLY SIMILAR TUE WITH
BAND OF MOISTURE SPREADING ACROSS FCST AREA ALTHOUGH GFS SHOWING
HIGHER QPF AT THIS TIME. DMH

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. BIG PATTERN CHANGE
EARLY IN THE PERIOD. CENTER OF UPPER LOW MOVES TO OR/ID/NV TRIPLE
POINT TUESDAY NIGHT WITH COLD FRONTAL PASSAGE THROUGH FCST AREA
TUE NIGHT. BUMPED POPS WELL INTO CHANCE CATEGORY FOR PORTIONS OF
THE FCST AREA...WITH SOME HIGHER ELEVATION LOCATIONS IN CENTRAL
MTNS NUDGING JUST INTO LIKELY CRITERIA FOR TUE NIGHT INTO WED. GFS
REMAINS THE WETTER MODEL...BUT NUDGED FCST QPF VALUES DOWN
SLIGHTLY. COMBO OF CLOUD COVER...PRECIP...AND LOWER THICKNESSES
HELP DROP TEMPS SIGNIFICANTLY FOR MID WEEK. UPPER TROUGH AXIS
SLIDES THROUGH WED NIGHT...WITH A GRADUAL TAPERING OFF OF PRECIP
THROUGH THU. MADE NO CHANGES BEYOND THIS TIME PERIOD AS MODELS
HAVING A DIFFICULT TIME RESOLVING TIMING AND DEPTH OF REINFORCING
WAVE FOR LATE IN THE WEEK. BOTH OPERATIONAL GFS AND ECMWF SHOW
BROAD TROUGH ACROSS NORTHERN ROCKIES WHICH SHOULD MAINTAIN COOL
AND SLIGHTLY UNSETTLED CONDITIONS. BUT SOME ENSEMBLE MEMBERS
HINTING AT WEAK RIDGING THROUGH THE PERIOD. DMH

AVIATION...ISOLATED -SHRA/-TSRA CONTINUE TO MOVE OUT OF UT/NV
ACROSS SOUTHERN HIGHLANDS ALONG WITH OTHERS IN THE CLOSER TO THE
CONT DIVIDE. CURRENT TAFS HAVE ISOLATED STORMS NEAR/AT KBYI THIS
AFTERNOON WITH STORMS VICINITY OF KIDA AND KPIH.  WILL MONITOR
NORTHWARD DEVELOPMENT/PROGRESS THIS AFTERNOON FOR ANY CHANGES. TWEBS
HAVE ISOLATED STORMS FOR ROUTES 343/344/345. VFR CONDITIONS EXPECTED
FOR LOCALIZED MVFR/GUSTY WINDS WITH STORMS. GUSTY WINDS ALSO
EXPECTED TO BE AN ISSUE OVER THE CENTRAL MTNS NORTH OF KSUN TOWARD
KSMN...WITH GUSTS TO 30 MPH POSSIBLE IN SOME AREAS.  LABOR DAY
SHOULD SEE MORE ISOLATED STORMS OVER HIGHER TERRAIN WITH LOCALIZED
MVFR...OTHERWISE VFR FOR THE HOLIDAY.  KEYES

FIRE WEATHER...A DISTURBANCE MOVING NORTHEAST OUT OF NV IS KICKING
MORE ISOLATED STORMS ALONG THE SOUTHERN BORDER THIS AFTERNOON. HAVE
ISOLATED TO STORMS IN ZONES 412/413 WHICH SHOULD SUFFICE. ISOLATED
STORMS ARE ALSO EXPECTED IN THE FAR SOUTHERN REACHES OF ZONES
409/410.  FARTHER NORTH MODELS INDICATE A STORM OR TWO IS POSSIBLE
HOWEVER THE BIGGER STORY IS DEVELOPING WINDS ACROSS THE CENTRAL
MTNS. AS OF 130 PM...SOME SITES ARE SEEING WIND GUSTS AND RH
APPROACHING THE MAGIC 15 PERCENT AND 25 MPH GUST CRITERIA. FEEL WITH
THE AFTERNOON STILL AHEAD OF US...RED FLAG WARNING FOR ZONES
405/406/407 TODAY WILL REMAIN IN PLACE. NEXT QUESTION IS MONDAYS
WINDS/RH/HIGH HAINES OVER THE AREA. AFTERNOON RH VALUES WILL
CONTINUE TO DROP INTO THE SINGLE DIGITS AND TEENS OVER WESTERN AREAS
WITH SLIGHTLY HIGHER VALUES OVER THE EAST. WINDS LOOK A LITTLE
LIGHTER TOMORROW THANKS TO SLOWER PROGRESS INLAND OF PACIFIC STORM.
HAINES INDICES WILL JUMP TO 6 TOMORROW OVER THE AREA EXCEPT FOR THE
SOUTHERN AND UPPER SNAKE HIGHLANDS WHERE IT WILL BE 5.  DO NOT FEEL
CONFIDENT ENOUGH FOR A WARNING FOR ZONES 405/406/407 FOR MON BUT
WILL ISSUE A WATCH AT THIS TIME AND LET FUTURE SHIFTS MAKE THE FINAL
CALL. ACCORDING TO MODELS...THE EASTWARD PROGRESS OF PACIFIC STORM
IS A LITTLE SLOWER. DESPITE THIS...FORECAST FOR TUESDAY CALLS FOR
INCREASING WINDS/RH/CHANCE OF STORMS CONTINUING INTO WED. WILL NEED
TO MONITOR WET/DRY NATURE OF STORMS IN THE NEXT 24 HOURS TO SEE IF
HIGHLIGHTS ARE NEEDED...ALTHOUGH WITH FUEL CONDITIONS WOULD EXPECT
THAT EVEN IF THESE STORMS PRODUCE SOME RAIN...NEW LIGHTNING STARTS
WILL OCCUR.  RH VALUES SHOULD BE HIGHER IN ADVANCE OF SYSTEM WHEN
THE WINDS PICK UP TUES.  THINGS SHOULD BECOME CLEARER IN THE NEXT 24
HOURS. COOLER WEATHER STILL ADVERTISED FOR END OF THE WEEK.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR IDZ405>407.

&&
Hazardous weather outlook, Sep 2, 4:00 AM MDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
400 AM MDT SUN SEP 2 2007

IDZ017>025-031-032-031245-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
400 AM MDT SUN SEP 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

WINDS ALOFT WILL INCREASE SLIGHTLY ACROSS EASTERN IDAHO TODAY. DRIER
AND WARMER WEATHER WILL CONTINUE AS WELL WITH WIND GUSTS UP TO 25
MPH POSSIBLE IN THE CENTRAL MOUNTAINS. THUS A RED FLAG WARNING WAS
ISSUED FOR THE CENTRAL MOUNTAINS OF IDAHO FOR FIRE ZONES 405...406
AND 407. PLEASE REFER TO OFFICIAL STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.  MUCH
COOLER WEATHER SHOULD ARRIVE BY MIDWEEK AS A STORM SYSTEM MOVES
ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 2:47 PM MDTFire Weather WatchPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 9 more12 hr

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.